MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (7 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (7 GBQ) CE MARK; MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pulmonary Embolism (1498); Abdominal Pain (1685); Pain (1994)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event estimated using date therasphere was administered.Event date is most likely between 03-oct-2024 (date of administration) and (b)(6) 2024 (date of first medication given in response to the event).D3: manufacturer zip/postal code: (b)(6), g1: mfr site zip/post code: (b)(6).
 
Event or Problem Description
It was reported via clinical study that the patient had epigastric pain and a non-obstructive pulmonary embolism, requiring prescription medication.The subject was enrolled in the clinical study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging documented avid uptake in all lesions.Thermosphere treatment administration was performed on (b)(6) 2024.On (b)(6) 2024, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2024, monotherapy of 1500 mg durvalumab was administered intravenously.On (b)(6) 2024, monotherapy of 1500 mg durvalumab was administered intravenously.The subject had epigastric pain and a non-obstructive pulmonary embolism.The adverse events were treated with the following medication: acupan (20mg/ four times per day, starting (b)(6) 2024), innohep 4 000ui/0.55(1 injection/ daily, (b)(6) 2024), and eliquis (5 mg/ twice daily, starting (b)(6) 2024).
 
Event or Problem Description
It was reported via clinical study that the patient had epigastric pain and a non-obstructive pulmonary embolism, requiring prescription medication.The subject was enrolled in the clinical study on (b)(6) 2024.Pre-treatment macroaggregated albumin (maa) imaging documented avid uptake in all lesions.Therasphere treatment administration was performed on (b)(6) 2024.On (b)(6) 2024, combination therapy with 1500 mg durvalumab followed by 300 mg of tremelimumab were administered intravenously.On (b)(6) 2024, monotherapy of 1500 mg durvalumab was administered intravenously.On (b)(6) 2024, monotherapy of 1500 mg durvalumab was administered intravenously.The subject had epigastric pain and a non-obstructive pulmonary embolism.The adverse events were treated with the following medication: acupan (20mg/ four times per day, starting (b)(6) 2024), innohep 4 000ui/0.55 (1 injection/ daily, (b)(6) 2024), and eliquis (5 mg/ twice daily, starting (b)(6) 2024).It was further reported that the event of "non-obstructive pulmonary embolism" was a data entry error.On (b)(6) 2024, one dose vial of therasphere was administered to the liver; total administered activity dose was reported as 2.718 gbq.On the same day as therasphere administration, the subject was noted with right hypochondrium pain, which was treated with acupan (20 mg /orally/four times per day, (b)(6) 2024 through (b)(6) 2024) and efferalgan (paracetamol) (1000 mg/ orally/ as needed, (b)(6) 2024 through (b)(6) 2024).
 
Additional Manufacturer Narrative
D3: manufacturer zip/postal code: gu9 8ql.G1: mfr site zip/post code: gu9 8ql.

Brand Name
THERASPHERE Y-90 (7 GBQ) CE MARK
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house farnham bus prk
weydon lane
farnham, surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house farnham bus park
weydon lane
farnham, surrey
UK  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21369254
Report Number2124215-2025-07547
Device Sequence Number15562154
Product Code NAW
UDI-Device Identifier05060116920307
UDI-Public05060116920307
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight64 KG